Header menu link for other important links
X
Development of spreading symmetric two-waves motion for a family of two-mode nonlinear equations
Alquran Marwan, Jaradat Imad, Mohammed Ali, Al-Ali Nadeem,
Published in Elsevier BV
2020
Volume: 6
   
Issue: 6
Abstract

In this work, a functional operator extracted from Korsunsky's technique is used to produce new two-mode nonlinear equations. These new equations describe the motion of two directional solitary-waves overlapping with an increasing phase-velocity and affected by two factors labeled as the dispersion and nonlinearity coefficients. To investigate the dynamics of this two-mode family, we construct the two-mode KdV–Burgers–Kuramoto equation (TMKBK) and two-mode Hirota–Satsuma model (TMHS). Two efficient schemes are used to assign the necessary constraints for existence of solutions and to extract them. The role of the phase-velocity on the motion of the obtained two-wave solutions is investigated graphically. Finally, all the obtained solutions are categorized according to their physical shapes.

About the journal
JournalData powered by TypesetHeliyon
PublisherData powered by TypesetElsevier BV
ISSN24058440
Open AccessNo